Cardiology Cases

Editors: V. Dimov, M.D., Assistant Professor at the University of Chicago

ECGs and Arrhythmias

Atrial fibrillation (AFib) with rapid ventricular response (RVR) due to central line placement

Should patients receive anticoagulation for paroxysmal atrial flutter?

Digoxin Toxicity in an Elderly Female

Persistent Nausea and Vomiting Due to Digoxin Toxicity

Supraventricular tachycardia (SVT) with a heart rate of 189 bpm after albuterol. What is the cause?

Amiodarone-Induced Pulmonary Toxicity

Electrical Alternans - What Is It? QRS of Varying Size

ECGs with Dr. Koch - It's Not Only Educational It's Also Fun!

Cardiac Ischemia

Acute MI Which Presented with RLQ Abdominal Pain

Cocaine Induced CP with High CK - MI or Rhabdomyolysis?

Right upper quadrant (RUQ) pain due to cholangitis

Aneurysms

Thoracic Aortic Dissection and Pulmonary Embolism

Thoracic Aorta Aneurysm and CAD

Large Abdominal Aorta Aneurysm (AAA) and Diverticulosis

Other

CHF vs. COPD Exacerbation

Cardiac Tamponade: Big Heart with Clear Lungs

Double Hit -- Right and Left-Sided Endocarditis in a Heroin Abuser

Staphylococcus Aureus Prostatic Abscess Complicated By Infective Endocarditis

Aortic Stenosis and Preoperative Evaluation for Noncardiac Surgery

Non-Compaction Of The Left Ventricle – A Rare Cause Of Non-Ischemic Cardiomyopathy

Accessory Renal Artery Stenosis – A Cause For Drug Refractory Hypertension

A 33-year-old man has a low HDL level. Should you treat him?


Published: 01/12/2005
Updated: 04/07/2011

No comments:

Post a Comment